# SDR UALA2010110104025

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 79,667 hours, 9,513 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06373
- Part serial: 0035H6184
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD OUTER PANE CRACKED.   WINDOW HEAT WAS WORKING PRIOR TO CRACKING. EICAS MSG AFTER CRACKED.  R1 WINDSHIELD REPLACED IAW AMM  AND CHECKS SATISFACTORY.
